I am suffering from bipolar disorder. I had depression before and I was taking Cipralex. Due to its overdose, I got bipolar disorder. My problem is overthinking. It drives me badly. Sometimes, it makes me depressed and I cannot do anything due to it. I was taking 750 mg for six months and then I stopped taking it. It did not show any positive effects. My psychiatrist told me that I do not require any therapy. I need some help.
Welcome to icliniq.com.
I understand your concern. Overdose of Cipralex (Escitalopram) does not cause bipolar disorder. You have a possibility that you had depression initially and you started taking Cipralex. After taking treatment, the hidden bipolar disorder got unmasked by using Cipralex. It is common to have unmasking of bipolar disorder among susceptible individuals. Secondly, individuals with bipolar disorder need long-term treatment. Currently, you need treatment for your ongoing suffering. Kindly consult a psychiatrist to treat bipolar depression.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. sorry to hear about your situation, I can understand it must be really difficult for you right now. What you are describing looks more like depression with anxiety, for bipolar disorder there has to be episodes of Mania which can be diagnosed afte... Read fullI am suffering from anxiety and taking Xanax for longer period. Will it cause withdrawal effect?
After six weeks, the SSRI is not helping much ... Read fullI have bipolar disorder. What are the lifestyle changes I can do to improve my mood?
.. understand your concern. You are suffering from bipolar disorder and are on Magnesium Valproate and Amisulpride. The dose of Valproate is good and I hope you are stable with this dose. If your mood is stable and you are functioning normally at ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now